# SDR COMA0660441

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 28,740 hours, 26,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5233 - SECTION OF FLOOR TRACK EMERGENCY LIGHTING INOPERATIVE.  DEFERRED INOPERATIVE SECTION OF FLOOR TRACK LIGHTING PER MEL 33-51-01.
